MathSciNet Relay Station
MathSciNet bibliographic data
MR1168609 11M20 (11L40)
Qi, Ming Gao A class of mean square formulas for $L$-functions. (Chinese) J. Tsinghua Univ. 31 (1991), no. 3, 34–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement